.My blood sugar levels are suddenly going up and i think it could be Miralax or another laxative
Diabetes, Type 2 - What meds affect blood sugar?
Added 20 Dec 2009:
I control my sugar levels thru diet and i do not take any meds for diebetes.
Added 21 Dec 2009:
I am not on prednisone. I am on the same meds that i have been on for a while except i went off of zetia (a statin drug). I have added Miralax and Metamucil because i need help in that area. i am also using a lot more Voltarin gel on my fingers. I control sugar by diet so i must be doing something wrong now. I have lost 32 pounds and i thought i was on track but evidently i need to change something. thanks for your response.
- MiraLax Information for Consumers
- MiraLax Information for Healthcare Professionals (includes dosage details)
- Side Effects of MiraLax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... glucosamine-chondroitin for my arthritis, I know I cheated during the holidays but it seems that my blood sugar levels have gone up and are hard ...
1 answer • 17 Jan 2010
... diuretic like Furosemide? It is the only med. change I have made in last 10 days and now my blood sugar levels are soaring up to: 190-347 they ...
2 answers • 6 Jul 2010
I have Type 2 diabetes and during the summer my blood sugar level remains quite high but during the winter it usually stays within range.
1 answer • 8 Oct 2010
or will your blood sugar will always be high? I have been taking crestor for 2 years with good results but i have recently developed type 2 diabetes ...
2 answers • 23 Aug 2012
I've heard that Cinnamon, along with dosage of Chrominum Pecolinate helps lowers blood sugar... Type 2 Diabetic take these, along with his ...
2 answers • 2 Sep 2012